Redness Arises On The Child’s Skin After Taking A Cold Medicine?

Illustration of Redness Arises On The Child’s Skin After Taking A Cold Medicine?
Illustration: Redness Arises On The Child’s Skin After Taking A Cold Medicine? babycenter.com.au

Hello … my child is 6 years and 2 months old. He has fever then I take treatment to the midwife … after taking the medicine given by the midwife badanny turned red and then turned black … why is that so ..

1 Answer:

Hello Joen,


How long has your child had a fever? What symptoms arise? It is important that you explain these things, so we can provide targeted advice. Fever can be caused by infection or non-infection. Generally said to have a fever when body temperature reaches or exceeds 38C. An increase in body temperature caused by conditions other than infection, for example during dehydration or after prolonged and intense sun exposure. These conditions do not require fever-reducing drugs, but the child must drink in sufficient quantities to reduce the temperature.


Increased body temperature caused by infection, can be caused by bacterial, viral, fungal, or parasitic infections. Fever that is acute, not more than a week, is generally caused by a virus. Most fever due to viruses will improve by itself, along with an increase in body immunity. Fever that lasts longer than 1-2 weeks, is generally caused by bacteria, fungi, or parasites. Consult this matter with your doctor to find a sure cause. Your doctor will probably do a blood sample check in the lab, if the fever has exceeded 3 days and there is no improvement even though you have been taking fever-lowering drugs.


How long is the distance between the onset of redness on the skin and taking medicine? If the distance is about minutes or hours, then it is possible for your child to experience an allergic reaction to the drug. This allergic reaction cannot be predicted, so the risk of drug allergy is always present in every human being. Generally reddish shaped like a widened bump (biduran), accompanied by itching, sometimes swelling on the face. If the child looks short of breath, immediately take it to the nearest emergency room. While this is pausing the administration of drugs, consult a doctor. The doctor will assess whether the redness is likely caused by an allergic reaction to the drug or not.


Thus my explanation, hopefully can help you. Regards.

: by

Related Question

85-year-old Elderly Often Ill And Rarely Walk?

85-year-old Elderly Often Ill And Rarely Walk?

(10 months ago)

Good afternoon, I want to ask r nI am 85 years old my grandfather how come the end of “this often hurts huh, it’s been almost 1 month it often hurts and rarely walks r ... Read more

Lump In The Right Breast Area?

Lump In The Right Breast Area?

(8 months ago)

Good night. R n r nToday is the 4th day there is a lump on my right breast. 2 days it looks like a clerk and moves and is a bit painful. The third day, at night I rubbed on the gra... Read more

Can HIV Positive Be Able To Work And Study Abroad?

Can HIV Positive Be Able To Work And Study Abroad?

(11 months ago)

Goodnight Doctor. I am a person with HIV who has been 1 year. Thank God my life is always full of happiness. I have always had the dream of working abroad. And or study abroad, esp... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *